Format

Send to

Choose Destination
See comment in PubMed Commons below
Anaesthesist. 2012 Feb;61(2):129-36. doi: 10.1007/s00101-012-1982-8. Epub 2012 Feb 23.

[Naloxone-induced pulmonary edema. Case report with review of the literature and critical evaluation].

[Article in German]

Author information

1
Klinik für Anästhesiologie, Universitätsklinikum Regensburg, Deutschland. christoph.lassen@klinik.uni-regensburg.de

Abstract

A case of pulmonary edema after the administration of naloxone for laparoscopic splenectomy is reported. Previous reports of naloxone-induced pulmonary edema are listed and reviewed. The clinical course is compared to other forms of non-cardiogenic pulmonary edema. Uncertainty remains about the underlying pathophysiological process and the true impact of naloxone on the development of pulmonary edema.

PMID:
22354400
DOI:
10.1007/s00101-012-1982-8
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Springer
    Loading ...
    Support Center